# SDR CALA2017111904145

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 45,523 hours, 15,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 767
- Part serial: 0522
- Condition: Dislodged
- Location: R1 Door
- Part time: 45,827 hours, 16,061 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE OUT OF THE CONTAINER. SLIDE NOT INFLATED. REMOVED AND REPLACED THE DOOR SLIDE IAW AMM 25-61-01, PAGEBLOCK 401 .
